... and a diabetic type 2 and hypertention patient, on medications. Just recently i was advised to take the insulin. Please advise some medication for my sexual life as it is going down. I was very good till few years ago
28 Nov 2009
Your sex drive is going down because you have diabetes. I would discuss this with your doctor. There might be an herbal supliment you can take. I am a female with diabetes but I don't have problems like men do. Just be up front with your doctor and there is no such thing as a stupid question to ask your doctor!
28 Nov 2009
You must realize that since you are diabetic your sex life will keep going downhill. So you need to work on your that first and formost. If you loose some weight it should start to come back. You may find you are not diabetic any more.
Suggestion, when you go out to eat eat a childs portion. NO SECONDS!!! Making sure that you have a balanced diet. Walk after your meals.I am sure here on drugs.com you can find support people here. Also Nutrisystem has good support on line groups. It cost nothing to join the groups. You do not have to buy their food either.
If you want control of your life you need to start now.
I wish you the best
4 Dec 2009
do'nt put lot of problems in your mind,
take the life as it comes,
be calm or try to be calm,
do'nt thing you are a patient, all the time your feelings must be that you are a young & smart,
you can divert your mind on laughing alone or together,
now you can feel that you can do anything in this world.
16 Apr 2010
I also sail in the same boat, 53 diabetic & hypertensive... the symptoms are by virtue of the medications that you consume, they are contraindicated for loss of libido, unfortunately. Be calm don't think too much on it, things should be better & fine, try to knock of some weight, if possible...
29 Apr 2010
Obesity is an excess of body fat. It is our habits, be it diet or sedentary lifestyle that is the cause of obesity. Energy imbalance & extra calorie intake is also one of the major causes of obesity.
Few suggestions on Minimizing Obesity and bringing back that drive in the body
1.Avoid rich and junk foods like pizza, ice cream, burgers,meat products etc.
2.Avoid alcohol, cocaine and Intoxicating drugs as much as possible.
3.Drink 6-8 glasses of liquids daily such as Chinese green tea,lemon tea, fruit juices etc.
4.Eat fresh fruits, raw vegetables frequently.
5.Learn to Eat Healthy Snacks like celeries, corn, cucumbers,onions etc.
21 Oct 2010
1.You should take sachet LRzine forte x2 in night and one in morning,this in natural product without side effect.
2.Please reduce your weight by taking fibrous diet and Yoga exercise.
3.Meditate and read eastern Yoga Books.
assuring you of my prayer for you
with all love
Dr Rajesh Jain MD(Medicine)
7 Mar 2011
you are diabetes type 2 so your blood glucose should not be in level but you said that your wt. is 107
it is very high try yoga ,dhyan ,meditation that will help to decrease wt.
you can take some viagra under doctor prescription.
you can also join physio therapy center to lose wt.
this will reduce wt. and bring your sexuality a back and confident.
try to be slim and flexible with your body.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sugar keeps going down all the time (at least once or twice a day) and it's a real pain. I get very hypoglycemic and feel like I don't ...
1 answer • 24 Nov 2009
as a type 1 diabetic and on insulin,i'm shocked at dr. adding actos 30mg. once a day to my treatment? thought actos was for type 2 diabetes? ...
1 answer • 9 Feb 2010
Diabetes, Type 2 - Asking question for my husband who is 52, type 2 diabetes, has been taking Metformin past year or so, feels terrible all the time. ...
1 answer • 11 Oct 2010
My blood sugar has tripled over the last few days and not lowered with my Humalog to target the food I'm eating. I've changed my insulin ...
5 answers • 26 Jan 2013
I am 1/4 Native American and suffered hypoglycemia for 20 yrs before being diagnosed type 2 -- but, I know for a fact I should have been on drugs or ...
1 answer • 1 Nov 2013